RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1352–1355 (Mi dan42677)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

Description of Gibbs random fields using the generating functional technique

G. I. Nazin

Tyumen State University

Full text: PDF file (538 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.19+519.21
Presented: N. N. Bogolyubov
Received: 08.12.1978

Citation: G. I. Nazin, “Description of Gibbs random fields using the generating functional technique”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1352–1355

Citation in format AMSBIB
\Bibitem{Naz79}
\by G.~I.~Nazin
\paper Description of Gibbs random fields using the generating functional technique
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1352--1355
\mathnet{http://mi.mathnet.ru/dan42677}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0538363}


Linking options:
  • http://mi.mathnet.ru/eng/dan42677
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1352

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zagrebnov, “A new proof and generalization of the Bogolyubov–Ruelle theorem”, Theoret. and Math. Phys., 51:3 (1982), 570–579  mathnet  crossref  mathscinet  isi
    2. V. V. Krivolapova, G. I. Nazin, “Stability of Gibbs distributions”, Theoret. and Math. Phys., 65:2 (1985), 1172–1176  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019